# SDR SWAA011289

- Difficulty date: April 29, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: 073SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22673
- Aircraft time: 61,808 hours, 67,188 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Part number: 57771
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND EEPLS END CAP MISSING ON AFT END. INSTALLED END CAP PER MM.
